Alert archive / Colorado / Special Weather Statements in 2018
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 7, 2018, 2:49 PM MDT for El Paso County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 2:49 PM MDT (20:49 UTC)
- Expired
- Aug 7, 2018, 3:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 570 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
792 WWUS85 KPUB 072049 SPSPUB Special Weather Statement National Weather Service Pueblo CO 249 PM MDT TUE AUG 7 2018 COZ081-082-085-072115- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 249 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND CENTRAL EL PASO COUNTIES UNTIL 315 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm over southwestern Colorado Springs, moving southeast at 40 mph. Dime size hail will be possible with this storm. Locations impacted include... Colorado Springs, Fountain, Manitou Springs, Schriever AFB, Security, Security-Widefield, Stratmoor, Fort Carson, Peterson AFB, Cimarron Hills, Cascade, Chipita Park and Hanover. LAT...LON 3887 10506 3896 10495 3879 10433 3852 10455 TIME...MOT...LOC 2049Z 295DEG 44KT 3883 10486 $$ kam
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:06 PM MDT, 43 minutes earlier.
Area forecast discussion, Aug 7, 2:06 PM MDT, 43 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 206 PM MDT Tue Aug 7 2018 .SHORT TERM...(This evening through Wednesday) Issued at 203 PM MDT Tue Aug 7 2018 Forecast models continue to show showers/tstms over the eastern mtns and along the I-25 corridor early this evening, and then as an upper level disturbance moves southeast acrs the eastern portions of the state, the storms will spread acrs the plains thru the late evening. The western mtns and high valleys are still expected to see a lower risk of showers/tstms this evening. With abundant moisture over the area today, heavy rain remains a threat thru the evening and into the late night hours in some locations, and could present a flash flood risk for urban areas, burn scars over eastern areas, and in areas where heavy rain fell yesterday. There also continues to be the risk of a few severe storms over the southeast plains this evening and a Severe Thunderstorm Watch is in effect until 9 PM MDT. The NAM shows some lingering precip over the far southeast plains into the late night/early morning hours. The GFS does the same, but also shows some light lingering precip over and near some of the eastern mtns. The HRRR shows some light linger precip over Baca county thru about 09-10Z, and dry conditions elsewhere. Have decided to carry some low POPs thru about 11Z over mainly the far southeast plains. There will still be ample moisture over the area on Wed. It looks like storms will initiate around Noon over the eastern mtns and move off over portions of the I-25 corridor. The storms are not expected to spread acrs the southeast plains until the evening hours. Conditions will again be favorable for a few severe storms over the plains. .LONG TERM...(Wednesday night through Tuesday) Issued at 203 PM MDT Tue Aug 7 2018 There is continued low spreads among the ensemble members through the extended, with some spread as we get into Monday and Tuesday next week. Operational solutions remain similar leading to higher confidence through at least the weekend. Wednesday night into Thursday...high pressure will remain centered over Nevada with disturbances rotating south across Colorado Wednesday night into Thursday. Expect widespread showers and thunderstorms across the Eastern Mountains, spreading east into the I-25 corridor, then south and east overnight. Locally heavy rainfall will remain possible with flash flooding on area burn scars, urban areas and locations that have seen heavy rains the past couple of days. In addition, one or two storms could become strong to severe as they move across the Plains with large hail and damaging winds the main threats. This activity will shift south into New Mexico late Wednesday night into Thursday morning. Models are slightly different on Thursday. The NAM has one last upper wave rotating around the high to the west, dropping south across Colorado. The GFS does not, confining shower and thunderstorm activity to the Continental Divide. Given the uncertainty, will continue with POPs across the mountain areas, spreading east into the I-25 corridor through the evening hours. Expect this activity to shift southward into New Mexico by late evening. Friday into Monday...the high pressure over the west is forecast to shift east and north with northeasterly flow setting up across the region. Expect showers and thunderstorms to become more diurnally and terrain driven Friday and through the weekend. Initial development will occur over the mountains, primarily along the Continental Divide. Activity will then spread southwest into New Mexico during the evening or dissipate after sunset. Locally heavy rainfall will remain possible, especially over the San Juan range. Tuesday...there are slight differences in the operational solutions. The GFS shifts the high pressure westward, while an upper disturbances drops southeast across Colorado with a return to widespread showers and thunderstorms across the area. The ECMWF has a similar upper disturbance, but much further north. It also tries to bring a disturbance up from the south which the GFS does not have. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 203 PM MDT Tue Aug 7 2018 KCOS and KPUB could see thunderstorms in the vicinity thru the evening, with heavy rain being a threat. Some hail may also occur with stronger storms. By the late night hours, the threat of storms should end, but there is the possibility of some low stratus developing. KALS is expected to have VFR conditions thru the 24 hrs period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075- 077>088-094. && SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, Aug 7, 11:35 AM MDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1135 AM MDT Tue Aug 7 2018 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1135 AM MDT Tue Aug 7 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop along the eastern mountains early this afternoon, and then spread eastward over the plains through the evening. There will be the potential for some severe storms, with large hail up to 2.5 inches in diameter, and wind gusts up to 70 mph, being the primary risks. The location at greatest risk for severe thunderstorms today, will be across the eastern slopes of the southeast mountains and the I-25 corridor counties from El Paso county to the New Mexico border. An isolated tornado cannot be ruled out, particularly south of highway 50. Intense rainfall rates will be likely again today which may result in flash flooding, particularly for the burn scars in the southeast mountains, such as Spring, Hayden Pass, Junkins, and Waldo. Urban areas and locations with saturated soil conditions from yesterday's heavy rainfall will also be prone to flash flooding if impacted again today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will redevelop across the mountains and adjacent plains on Wednesday. One or two storms could become strong to severe across the southeast mountains and plains, with large hail and damaging winds possible. Locally heavy rainfall capable of producing flash flooding, will be possible for area burn scars once again. Isolated to scattered thunderstorms will be possible across the mountains for Thursday and Friday with a general drying trend expected for the weekend into next Monday. The primary storm threats will be lightning, brief heavy rainfall and wind gusts up to 40 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the southeast mountains and adjacent plains. 28/28
In the hours before
Local storm report, Aug 7, 9:00 AM MDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
900 AM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM HEAVY RAIN 8 SE DELHI 37.54N 103.92W
08/07/2018 M7.70 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0848 AM HEAVY RAIN 12 ESE DELHI 37.55N 103.83W
08/07/2018 M3.53 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0847 AM HEAVY RAIN 6 SE TYRONE 37.39N 104.13W
08/07/2018 M1.10 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0847 AM HEAVY RAIN 18 ESE DELHI 37.52N 103.72W
08/07/2018 M3.27 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR REPORT.
0846 AM HEAVY RAIN 15 SE DELHI 37.49N 103.83W
08/07/2018 M3.63 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0845 AM HEAVY RAIN 15 E MODEL 37.35N 103.96W
08/07/2018 M1.00 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
&&Local storm report, Aug 7, 9:01 AM MDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
901 AM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM HEAVY RAIN 8 SE DELHI 37.54N 103.92W
08/07/2018 M7.70 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0848 AM HEAVY RAIN 12 ESE DELHI 37.55N 103.83W
08/07/2018 M3.53 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0847 AM HEAVY RAIN 18 ESE DELHI 37.52N 103.72W
08/07/2018 M3.27 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR REPORT.
0847 AM HEAVY RAIN 6 SE TYRONE 37.39N 104.13W
08/07/2018 M1.10 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0846 AM HEAVY RAIN 15 SE DELHI 37.49N 103.83W
08/07/2018 M3.63 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0845 AM HEAVY RAIN 15 E MODEL 37.35N 103.96W
08/07/2018 M1.00 INCH LAS ANIMAS CO OTHER FEDERAL
24 HR AMOUNT.
0730 PM HAIL 6 E MODEL 37.34N 104.12W
08/06/2018 E1.00 INCH LAS ANIMAS CO PUBLIC
0645 PM HAIL 8 S FOUNTAIN 38.57N 104.71W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0633 PM HEAVY RAIN GREEN MOUNTAIN FALLS 38.94N 105.02W
08/06/2018 M0.70 INCH EL PASO CO PUBLIC
AFTERNOON RAINFALL.
0615 PM HEAVY RAIN 3 SSW COLORADO SPRINGS 38.79N 104.85W
08/06/2018 M1.94 INCH EL PASO CO PUBLIC
STORM TOTAL PRECIPITATION.
0600 PM HEAVY RAIN 6 NNW PETERSON AFB 38.90N 104.76W
08/06/2018 M0.58 INCH EL PASO CO PUBLIC
30 MINUTE DURATION.
0559 PM HAIL 12 SSW AVONDALE 38.08N 104.45W
08/06/2018 M1.75 INCH PUEBLO CO PUBLIC
0455 PM HAIL 13 NE PINON 38.57N 104.44W
08/06/2018 M1.75 INCH EL PASO CO PUBLIC
0408 PM HAIL 10 ENE PUEBLO DEPOT 38.40N 104.18W
08/06/2018 M2.50 INCH PUEBLO CO PUBLIC
HOUSE WINDOWS BROKEN.
0350 PM HAIL 4 SSW COLORADO SPRINGS 38.77N 104.86W
08/06/2018 U2.75 INCH EL PASO CO BROADCAST MEDIA
*** 8 INJ ***
8 PEOPLE TRANSPORTED TO THE HOSPITAL FROM
THE CHEYENNE MOUNTAIN ZOO. TIME AND HAIL
ESTIMATED.
0324 PM HAIL 10 NE PINON 38.54N 104.48W
08/06/2018 M3.00 INCH EL PASO CO PUBLIC
0319 PM HAIL 2 N COLORADO SPRINGS 38.85N 104.82W
08/06/2018 M1.00 INCH EL PASO CO COCORAHS
0257 PM HAIL 2 ESE SECURITY 38.74N 104.70W
08/06/2018 M4.00 INCH EL PASO CO AMATEUR RADIO
0246 PM HAIL 3 NNE FOUNTAIN 38.72N 104.70W
08/06/2018 M1.75 INCH EL PASO CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 3 NNE
FOUNTAIN.
0244 PM HAIL 1 WNW COLORADO SPRINGS 38.83N 104.84W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0241 PM HAIL 9 SSW PEYTON 38.91N 104.56W
08/06/2018 M1.00 INCH EL PASO CO COCORAHS
0240 PM HAIL 1 ENE FALCON 38.94N 104.60W
08/06/2018 E1.25 INCH EL PASO CO PUBLIC
HWY 24 AND MERIDIAN.
0240 PM HAIL 2 E FALCON 38.93N 104.59W
08/06/2018 M1.50 INCH EL PASO CO AMATEUR RADIO
0238 PM HAIL 4 NNE FALCON 38.98N 104.60W
08/06/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
0237 PM HAIL 3 N FOUNTAIN 38.71N 104.69W
08/06/2018 M2.50 INCH EL PASO CO COCORAHS
0234 PM HAIL 1 NE SECURITY 38.75N 104.72W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0232 PM HAIL 1 NE SECURITY 38.75N 104.72W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0231 PM HAIL 1 NE SECURITY 38.75N 104.73W
08/06/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0230 PM HAIL 2 N SECURITY 38.78N 104.73W
08/06/2018 M1.50 INCH EL PASO CO NWS EMPLOYEE
0230 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/06/2018 M1.25 INCH EL PASO CO TRAINED SPOTTER
0220 PM HAIL 3 ENE MANITOU SPRINGS 38.87N 104.86W
08/06/2018 M1.00 INCH EL PASO CO PUBLIC
0220 PM HAIL 3 S COLORADO SPRINGS 38.78N 104.83W
08/06/2018 M2.75 INCH EL PASO CO TRAINED SPOTTER
0219 PM HAIL 2 SSW COLORADO SPRINGS 38.80N 104.84W
08/06/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0219 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0219 PM HAIL 3 WSW COLORADO SPRINGS 38.82N 104.88W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0216 PM HAIL 1 ESE COLORADO SPRINGS 38.82N 104.81W
08/06/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 1 ESE
COLORADO SPRINGS.
0216 PM HAIL 2 WSW COLORADO SPRINGS 38.82N 104.86W
08/06/2018 M2.50 INCH EL PASO CO TRAINED SPOTTER
0215 PM HAIL 2 NW COLORADO SPRINGS 38.85N 104.85W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0215 PM HAIL 2 WSW COLORADO SPRINGS 38.82N 104.86W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0214 PM HAIL 3 ENE MANITOU SPRINGS 38.87N 104.86W
08/06/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
0214 PM HAIL 2 NW COLORADO SPRINGS 38.85N 104.85W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0210 PM HAIL 4 SSW BLACK FOREST 38.96N 104.72W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0210 PM HAIL 1 ESE MANITOU SPRINGS 38.85N 104.90W
08/06/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
0200 PM HAIL 4 S COLORADO SPRINGS 38.77N 104.83W
08/06/2018 M2.75 INCH EL PASO CO COCORAHS
0130 PM HAIL 3 WNW DIVIDE 38.96N 105.22W
08/06/2018 M1.00 INCH TELLER CO TRAINED SPOTTER
&&Local storm report, Aug 7, 9:33 AM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
933 AM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 3 S COLORADO SPRINGS 38.78N 104.83W
08/06/2018 E2.75 INCH EL PASO CO COCORAHS
&&
KAMLocal storm report, Aug 7, 12:57 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1257 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
08/06/2018 M0.98 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Aug 7, 2:25 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
225 PM MDT TUE AUG 7 2018
COZ076-077-081-083-085-086-072115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County Above 8500Ft CO-
225 PM MDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...SOUTHERN
TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL
315 PM MDT...
At 225 PM MDT, trained weather spotters reported a strong
thunderstorm near Cripple Creek, or 26 miles west of Colorado
Springs, moving southeast at 30 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Florence, Cripple Creek, Victor, Penrose and Canon City.
LAT...LON 3862 10475 3838 10510 3869 10543 3870 10533
3881 10533 3884 10530
TIME...MOT...LOC 2025Z 306DEG 26KT 3873 10529
kamSpecial weather statement, Aug 7, 2:49 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 249 PM MDT TUE AUG 7 2018 COZ081-082-085-072115- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 249 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND CENTRAL EL PASO COUNTIES UNTIL 315 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm over southwestern Colorado Springs, moving southeast at 40 mph. Dime size hail will be possible with this storm. Locations impacted include... Colorado Springs, Fountain, Manitou Springs, Schriever AFB, Security, Security-Widefield, Stratmoor, Fort Carson, Peterson AFB, Cimarron Hills, Cascade, Chipita Park and Hanover. LAT...LON 3887 10506 3896 10495 3879 10433 3852 10455 TIME...MOT...LOC 2049Z 295DEG 44KT 3883 10486 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 47 min |
| Aug 6, 6:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 41 min |
| Aug 6, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 47 min |
| Aug 6, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Aug 6, 7:03 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Aug 6, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 48 min |
| Aug 6, 7:17 PM MDT | Tornado Warning | PUB | Las Animas | 28 min |
| Aug 6, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 28 min |
| Aug 6, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| Aug 6, 7:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Aug 6, 8:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Aug 6, 8:07 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Aug 6, 8:32 PM MDT | Special Weather Statement | PUB | 43 min | |
| Aug 6, 8:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Aug 6, 8:45 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Aug 6, 9:26 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Aug 6, 10:00 PM MDT | Special Weather Statement | PUB | Elbert | 15 min |
| Aug 6, 10:16 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 3 hr |
| Aug 6, 11:23 PM MDT | Special Weather Statement | PUB | 52 min | |
| Aug 6, 11:25 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Aug 6, 11:49 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 41 min |
| Aug 7, 12:07 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 7, 12:25 AM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Aug 7, 12:27 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 22 min |
| Aug 7, 1:06 AM MDT | Special Weather Statement | PUB | Otero | 84 min |
| Aug 7, 1:46 AM MDT | Special Weather Statement | PUB | Pueblo | 74 min |
| Aug 7, 2:18 AM MDT | Flash Flood Warning | PUB | Baca, Las Animas | 3 hr |
| Aug 7, 3:44 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 20 hr |
| Aug 7, 2:25 PM MDT | Special Weather Statement | PUB | Teller | 50 min |
| Aug 7, 2:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 7, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Aug 7, 3:00 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Aug 7, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 40 min |
| Aug 7, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 7, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 31 min |
| Aug 7, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 15 min |
| Aug 7, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 32 min |
| Aug 7, 3:49 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 26 min |
| Aug 7, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 7, 4:15 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Aug 7, 4:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Aug 7, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Aug 7, 5:08 PM MDT | Areal Flood Advisory | PUB | Las Animas | 112 min |
| Aug 7, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 44 min |
Nearby
Special Weather Statements in Colorado, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.